Alert archive / Pennsylvania / Special Weather Statements in 2014

Special Weather Statement, NWS Philadelphia/Mount Holly

June 3, 2014Chester County, Delaware County, Pennsylvania

NWS Philadelphia/Mount Holly issued this special weather statement at Jun 3, 2014, 10:02 PM EDT for Chester County, Delaware County, Pennsylvania. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 3, 2014, 10:02 PM EDT (02:02 UTC)
Expired
Jun 3, 2014, 11:00 PM EDT
In force
58 min
Issued by
NWS Philadelphia/Mount Holly

Counties Chester County, PA, Delaware County, PA

The radar

The Philadelphia radar (KDIX), 107 km from the middle of the area, began a volume at 02:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 2.0 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2014-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 799 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2014-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 26 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
799 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
1386 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
26 m²/s²
0-3 km storm-relative helicity
76 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

106 
WWUS81 KPHI 040202
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1002 PM EDT TUE JUN 3 2014

DEZ001-MDZ008-NJZ016-017-PAZ070-071-101-102-040300-
CECIL MD-DELAWARE PA-EASTERN CHESTER PA-GLOUCESTER NJ-NEW CASTLE DE-
PHILADELPHIA PA-SALEM NJ-WESTERN CHESTER PA-
1002 PM EDT TUE JUN 3 2014

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CHESTER...DELAWARE...
NORTHEASTERN CECIL...NORTHERN NEW CASTLE...NORTHWESTERN GLOUCESTER...
NORTHWESTERN SALEM AND SOUTHWESTERN PHILADELPHIA COUNTIES...

AT 958 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM PAOLI
TO MOUNT VERNON...MOVING SOUTHEAST AT 20 MPH.

WIND GUSTS TO 45 MPH ARE POSSIBLE WITH THESE STORMS. STRONGER WIND 
GUSTS MAY OCCUR WITH A GUST FRONT PRECEDING THE BROKEN LINE OF 
THUNDERSTORMS.  

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. DO
NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. 

VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS. 

THESE STORMS WILL BE NEAR DEVON-BERWYN AROUND 1010 PM...RADNOR
TOWNSHIP AROUND 1020 PM...TROUT LAKE AROUND 1030 PM...DREXEL HILL
AROUND 1040 PM...YEADON AROUND 1050 PM AND EDGEMOOR AROUND 1100 PM.

LAT...LON 3985 7603 3988 7599 3995 7599 4015 7551
      4013 7550 4012 7547 4009 7546 4009 7543
      3984 7510 3963 7558 3969 7552 3969 7553
      3961 7560 3957 7570 3979 7606

$$

FORECASTER:
KLINE

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 3, 9:27 PM EDT, 35 minutes earlier.

Area forecast discussion, Jun 3, 9:27 PM EDT, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
927 PM EDT TUE JUN 3 2014

.SYNOPSIS...
A COLD FRONT WILL MOVE TO THE EAST AND IT SHOULD ARRIVE
TONIGHT. MEANWHILE, LOW PRESSURE LOCATED OVER THE CENTRAL GREAT
PLAINS WILL PROGRESS TO THE EAST. IT IS FORECAST TO MOVE UP THE
OHIO RIVER VALLEY ON WEDNESDAY AFTERNOON AND WEDNESDAY EVENING
BEFORE PASSING THROUGH OUR REGION EARLY ON THURSDAY. THE LOW IS
EXPECTED TO MOVE NORTHEASTWARD ALLOWING HIGH PRESSURE TO BUILD
INTO OUR REGION FROM THE WEST FOR FRIDAY AND FOR THE COMING
WEEKEND. ANOTHER FRONTAL BOUNDARY IS ANTICIPATED TO APPROACH FROM
THE WEST AND IT SHOULD ARRIVE EARLY IN THE NEW WEEK.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
THE AREA OF SHWRS AND TSTMS FROM CNTRL PA IS MOVG SEWD ACRS SERN
PA ATTM. IT IS WEAKENING SOMEWHAT BUT STILL HOLDING TOGETHER. WILL
KEEP LOW POPS IN THE FCST FOR THE AREAS WHERE THIS PRECIP IS MOST
LIKELY TO HIT.  MUCH LOWER PRECIP CHCS (VIRTUALLY NIL) ELSEWHERE.

POTENT MID-LEVEL SHORTWAVE WILL DIVE THROUGH THE REGION LATER
TONIGHT WHICH COULD FORM A WEAK SURFACE INFLECTION ALONG THE
FRONTAL BOUNDARY. THIS COULD ULTIMATELY SLOW DOWN THE EASTWARD
PROGRESSION OF THE FRONT AND KEEP SOME REMAINING MOISTURE OVER THE
REGION THROUGH EARLY WEDNESDAY MORNING. THIS COULD ADD TO AREAS OF
FOG OR EVEN SOME STRATUS, THOUGH AT THIS POINT IT REMAINS UNCLEAR
HOW MUCH OF EITHER WILL OCCUR.

FORECASTED TEMPERATURES OVERNIGHT ARE BASED ON BETTER CLEARING
FROM WEST TO EAST BEHIND THE COLD FRONT WITH LIGHT WESTERLY WINDS.
USED A BLEND OF MET/MAV THOUGH DID ADJUST CLOSER TO THE COOLER MAV
NUMBERS BASED ON THE ABOVE.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/...
WE SHOULD BE DRYING OUT FROM ANY LINGERING SHOWERS ACROSS OUR
EXTREME EASTERN ZONES TOMORROW MORNING. THE BETTER LIFT SHOULD BE
EAST OF THE CWA BY MID-MORNING GIVING WAY TO PLENTY OF EARLY
MORNING SUNSHINE. WEAK RIDGING SHOULD WORK ITS WAY INTO OUR AREA
TOMORROW SO WE SHOULD REMAIN DRY. WESTERLY, DOWNSLOPING, WINDS
DEVELOP DURING THE AFTERNOON AND SHOULD ALLOW TEMPERATURES REBOUND
BACK INTO THE MID-80S IN A LOT OF PLACES. USED A BLEND OF THE STAT
GUIDANCE WITH A HEAVIER WEIGHTING ON THE WARMER MAV.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
THE MID LEVEL PATTERN IS FORECAST TO BE FAIRLY PROGRESSIVE DURING
THE PERIOD FROM WEDNESDAY NIGHT THROUGH TUESDAY. A MID LEVEL LOW
IS EXPECTED TO DRIFT ACROSS SOUTHERN QUEBEC FROM WEDNESDAY NIGHT
THROUGH THURSDAY NIGHT BEFORE MOVING ACROSS ATLANTIC CANADA FROM
LATE FRIDAY THROUGH SATURDAY NIGHT. THE FEATURE SHOULD THEN PASS
OUT TO SEA. A MID LEVEL RIDGE IS ANTICIPATED TO BUILD OVER THE
EASTERN STATES FOR THE COMING WEEKEND. THE RIDGE AXIS SHOULD DRIFT
OUT OVER THE WESTERN NORTH ATLANTIC DURING THE EARLY PART OF THE
NEW WEEK.

SURFACE LOW PRESSURE IS FORECAST TO MOVE EASTWARD FROM THE OHIO
RIVER VALLEY ON WEDNESDAY EVENING, PASSING OVER THE PHILADELPHIA
METROPOLITAN AREA ON THURSDAY MORNING, THEN REACHING THE WATERS
OFF CAPE COD ON THURSDAY EVENING. WHILE CONDITIONS NEAR THE
SURFACE ARE EXPECTED TO BE MARGINALLY STABLE, THE SYSTEM WILL BE
ROBUST ENOUGH TO PROVIDE A FAIR AMOUNT OF LIFT RESULTING IN
SHOWERS AND SCATTERED THUNDERSTORMS. THE GUIDANCE CONTINUES TO
SUGGEST A PERIOD OF HEAVY RAINFALL CENTERED ON LATE WEDNESDAY
NIGHT. RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE EXPECTED, WITH
THE MODELS FOCUSING THE HEAVIEST RAIN ALONG A SWATH FROM CENTRAL
PENNSYLVANIA UP INTO SOUTHERN NEW ENGLAND.

WE WILL CONTINUE TO MENTION THE POTENTIAL OF RAIN, HEAVY AT
TIMES. CONVECTIVE WIND GUSTS REMAIN POSSIBLE, ESPECIALLY ACROSS
OUR DELMARVA COUNTIES INTO SOUTHERN NEW JERSEY WHERE THE BEST WIND
SHEAR WITH THE SYSTEM IS FORECAST TO BE.

SHORT WAVES ROTATING AROUND THE MID LEVEL LOW TO OUR NORTH SHOULD
KEEP THE POTENTIAL FOR SCATTERED SHOWERS AND THUNDERSTORMS THROUGH
MUCH OF THURSDAY IN OUR REGION. CONDITIONS MAY BECOME MARGINALLY
UNSTABLE ON THURSDAY AFTERNOON AS THE ATMOSPHERE COOLS ALOFT.

AS THE SYSTEM MOVES TO OUR NORTHEAST, DRY AIR IS FORECAST TO
BUILD INTO OUR REGION FROM THE WEST. FAIR WEATHER AND SEASONABLE
TEMPERATURES ARE ANTICIPATED FOR FRIDAY AND FOR THE COMING
WEEKEND. DEW POINT READINGS ARE EXPECTED TO BE IN THE 40S AND 50S
FOR FRIDAY AND SATURDAY, PERHAPS RISING NEAR 60 ON SUNDAY IN THE
RETURN FLOW ON THE BACK SIDE OF THE DEPARTING SURFACE HIGH.

A FRONTAL BOUNDARY APPROACHING FROM THE WEST MAY BRING SOME
SHOWERS AND THUNDERSTORMS TO OUR REGION AROUND MONDAY. THE
GUIDANCE DIFFERS ON THE TIMING OF THE SYSTEM.

&&

.AVIATION /01Z WEDNESDAY THROUGH SUNDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

THIS EVENING - TONIGHT...MOSTLY VFR. REMOVED ALL MENTIONS OF TSRA
AND SHWRS FOR THE TAF SITES AS ACTIVITY HAS DECREASED AND MOVED
AWAY FROM THE TAF SITES. SHWR AND STSM ACTIVITY MOVG ACRS SERN PA
ATTM. WEAKENING SLIGHTLY BUT STILL HOLDING TOGETHER. KRDG WAS
IMPACTED. WILL IT HOLD TOGETHER TO BRING SHRA OR TSRA TO KPHL, KILG?

THE QUESTION THEN BECOMES, AS SKIES CLEAR, DO WE SEE ANY FOG
DEVELOPMENT AS THE WINDS BECOME LIGHTER. FOR THE TIME BEING HAVE
PLACED SOME MVFR VSBY RESTRICTIONS AT RDG, TTN, AND MIV BUT THIS
GREATLY DEPENDS ON HOW MUCH RAINFALL AND HOW FAST THE SKIES CLEAR
TONIGHT. CONFIDENCE IN FOG AND/OR STRATUS DEVELOPMENT IS LOW.

TOMORROW...VFR. ANY EARLY MORNING RESTRICTIONS WILL BURN OFF/LIFT
AS WINDS VEER BACK SLIGHTLY TOWARDS THE WEST. SCATTERED STRATOCU
SHOULD BEGIN TO POP BY EARLY AFTERNOON WITH BASES AROUND 4-5KFT.

OUTLOOK...
WEDNESDAY NIGHT AND THURSDAY...SHOWERS AND THUNDERSTORMS LOWERING
CONDITIONS INTO THE MVFR AND IFR RANGES, ESPECIALLY FROM LATE
WEDNESDAY NIGHT INTO THURSDAY MORNING. THE RAIN MAY BE HEAVY AT
TIMES.

THURSDAY NIGHT THROUGH SUNDAY...MAINLY VFR.

&&

.MARINE...
SUB-SCA CONDITIONS WILL PREVAIL TONIGHT AND TOMORROW, OUTSIDE OF
ANY THUNDERSTORM ACTIVITY...BETTER CHANCES ACROSS OUR NORTHERN
WATERS. SEAS WILL CONTINUE TO DECREASE AS WE LOSS THE BETTER
EASTERLY SWELLS AND DEVELOP AN OFFSHORE WIND COMPONENT BY TOMORROW
MORNING BEHIND A COLD FRONT PASSAGE.

OUTLOOK...
WEDNESDAY NIGHT AND THURSDAY...WAVES ON OUR OCEAN WATERS MAY
APPROACH 5 FEET AS LOW PRESSURE APPROACHES FROM THE WEST, PASSES
OVERHEAD THEN MOVES TOWARD CAPE COD.

THURSDAY NIGHT THROUGH SUNDAY...NO MARINE HEADLINES ARE
ANTICIPATED.

&&

.RIP CURRENTS...
RIP CURRENT AWARENESS WEEK CONTINUES THROUGH JUNE 7TH. WE ARE
ISSUING DAILY PUBLIC INFORMATION STATEMENTS /PNS/.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...IOVINO
NEAR TERM...HEAVENER/NIERENBERG
SHORT TERM...HEAVENER
LONG TERM...IOVINO
AVIATION...IOVINO/HEAVENER/NIERENBERG
MARINE...IOVINO/HEAVENER
RIP CURRENTS...
Hazardous weather outlook, Jun 3, 8:42 PM EDT, 1 hour 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
842 PM EDT TUE JUN 3 2014

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-070-071-101>106-050045-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
842 PM EDT TUE JUN 3 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

THERE IS A LOW PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THUNDERSTORMS FROM LATE WEDNESDAY NIGHT INTO THURSDAY MORNING MAY
BE ACCOMPANIED BY HEAVY RAIN WHICH COULD RESULT IN FLOODING IN
AREAS OF POOR DRAINAGE. ALSO, THERE IS THE POTENTIAL FOR STRONG
WIND GUSTS, SMALL HAIL AND FREQUENT CLOUD TO GROUND LIGHTNING,
ESPECIALLY IN NORTHEASTERN MARYLAND, DELAWARE AND SOUTHERN NEW
JERSEY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-050045-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
842 PM EDT TUE JUN 3 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

THERE IS A LOW PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THUNDERSTORMS FROM LATE WEDNESDAY NIGHT INTO THURSDAY MORNING MAY
BE ACCOMPANIED BY HEAVY RAIN. ALSO, THERE IS THE POTENTIAL FOR
STRONG WIND GUSTS, SMALL HAIL AND FREQUENT CLOUD TO SURFACE
LIGHTNING, ESPECIALLY FROM THE WATERS OF LONG BEACH ISLAND, NEW
JERSEY SOUTHWARD AND ON DELAWARE BAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 3, 4:09 PM EDT, 5 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
409 PM EDT TUE JUN 3 2014

NJZ010-012-013-015-019032130-
MERCER NJ-MIDDLESEX NJ-SOMERSET NJ-WESTERN MONMOUTH NJ-
409 PM EDT TUE JUN 3 2014

...A STRONG THUNDERSTORM WILL AFFECT MERCER...MIDDLESEX...NORTHERN
MONMOUTH...NORTHERN BURLINGTON AND SOUTHERN SOMERSET COUNTIES...

AT 406 PM EDT...A STRONG THUNDERSTORM WAS NEAR PRINCETON...MOVING
NORTHEAST AT 20 MPH.

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
409 PM EDT TUE JUN 3 2014

NJZ010-012-013-015-032115-
MERCER NJ-MIDDLESEX NJ-SOMERSET NJ-WESTERN MONMOUTH NJ-
409 PM EDT TUE JUN 3 2014

...A STRONG THUNDERSTORM WILL AFFECT MERCER...MIDDLESEX...NORTHERN
MONMOUTH AND SOUTHERN SOMERSET COUNTIES...

AT 402 PM EDT...A STRONG THUNDERSTORM WAS NEAR PRINCETON...MOVING
NORTHEAST AT 20 MPH.

WIND GUSTS BETWEEN 40 AND 50 MPH ARE LIKELY WITH THIS STORM AND WILL
TEAR DOWN SOME WEAK BRANCHES AND LEAVES.

CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO NOT STAY
IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.

BRIEF HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS.

THIS STORM WILL BE NEAR HEATHCOTE...AND HIGHTSTOWN AROUND 420 PM...
DAYTON...MONMOUTH JUNCTION...SOUTH BRUNSWICK...AND SOUTH BRUNSWICK
AROUND 430 PM...JAMESBURG...ROSSMOOR...CLEARBROOK PARK AND CONCORDIA
AROUND 440 PM.

OTHER SHOWERS AND THUNDERSTORMS WILL ALSO AFFECT NORTHEAST BURLINGTON
COUNTY AND SOUTHERN MONMOUTH COUNTY.

LAT...LON 4029 7407 4017 7468 4018 7468 4018 7471
      4037 7482 4060 7429 4060 7425 4056 7423
      4049 7426 4047 7426 4046 7421 4046 7417

TFG
Special weather statement, Jun 3, 4:09 PM EDT, 5 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
409 PM EDT TUE JUN 3 2014

NJZ010-012-013-015-019-032130-
MERCER NJ-MIDDLESEX NJ-SOMERSET NJ-WESTERN MONMOUTH NJ-
409 PM EDT TUE JUN 3 2014

...A STRONG THUNDERSTORM WILL AFFECT MERCER...MIDDLESEX...NORTHERN
MONMOUTH...NORTHERN BURLINGTON AND SOUTHERN SOMERSET COUNTIES...

AT 406 PM EDT...A STRONG THUNDERSTORM WAS NEAR PRINCETON...MOVING
NORTHEAST AT 20 MPH.

WIND GUSTS BETWEEN 40 AND 50 MPH ARE LIKELY WITH THIS STORM AND WILL
TEAR DOWN SOME WEAK BRANCHES AND LEAVES.

CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO NOT STAY
IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.

BRIEF HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS.

THIS STORM WILL BE NEAR HEATHCOTE...AND HIGHTSTOWN AROUND 420 PM...
DAYTON...MONMOUTH JUNCTION...SOUTH BRUNSWICK...AND SOUTH BRUNSWICK
AROUND 430 PM...JAMESBURG...ROSSMOOR...CLEARBROOK PARK AND CONCORDIA
AROUND 440 PM.

OTHER SHOWERS AND THUNDERSTORMS WILL ALSO AFFECT NORTHEAST BURLINGTON
COUNTY AND SOUTHERN MONMOUTH COUNTY.

LAT...LON 4029 7407 4017 7468 4018 7468 4018 7471
      4037 7482 4060 7429 4060 7425 4056 7423
      4049 7426 4047 7426 4046 7421 4046 7417

TFG
Special weather statement, Jun 3, 4:26 PM EDT, 5 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
426 PM EDT TUE JUN 3 2014

NJZ008-010-012-032115-
MIDDLESEX NJ-MORRIS NJ-SOMERSET NJ-
426 PM EDT TUE JUN 3 2014

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN
MIDDLESEX...SOMERSET AND SOUTHEASTERN MORRIS COUNTIES...

AT 424 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
MORRISTOWN TO FLAGTOWN...MOVING EAST AT 20 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.

VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.

THESE STORMS WILL BE NEAR MORRIS PLAINS AROUND 430 PM...HANOVER
TOWNSHIP AROUND 440 PM...EAST HANOVER AROUND 450 PM...SOUTH
PLAINFIELD AROUND 500 PM...METUCHEN AROUND 510 PM AND COLONIA AROUND
520 PM.

LAT...LON 4052 7427 4042 7475 4047 7478 4085 7459
      4091 7427 4091 7426 4089 7433 4084 7432
      4079 7436 4074 7436 4067 7445 4067 7443
      4067 7440 4060 7444 4060 7422

FORECASTER:
KLINE
Special weather statement, Jun 3, 10:02 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1002 PM EDT TUE JUN 3 2014

DEZ001-MDZ008-NJZ016-017-PAZ070-071-101-102-040300-
CECIL MD-DELAWARE PA-EASTERN CHESTER PA-GLOUCESTER NJ-NEW CASTLE DE-
PHILADELPHIA PA-SALEM NJ-WESTERN CHESTER PA-
1002 PM EDT TUE JUN 3 2014

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CHESTER...DELAWARE...
NORTHEASTERN CECIL...NORTHERN NEW CASTLE...NORTHWESTERN GLOUCESTER...
NORTHWESTERN SALEM AND SOUTHWESTERN PHILADELPHIA COUNTIES...

AT 958 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM PAOLI
TO MOUNT VERNON...MOVING SOUTHEAST AT 20 MPH.

WIND GUSTS TO 45 MPH ARE POSSIBLE WITH THESE STORMS. STRONGER WIND
GUSTS MAY OCCUR WITH A GUST FRONT PRECEDING THE BROKEN LINE OF
THUNDERSTORMS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. DO
NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.

VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.

THESE STORMS WILL BE NEAR DEVON-BERWYN AROUND 1010 PM...RADNOR
TOWNSHIP AROUND 1020 PM...TROUT LAKE AROUND 1030 PM...DREXEL HILL
AROUND 1040 PM...YEADON AROUND 1050 PM AND EDGEMOOR AROUND 1100 PM.

LAT...LON 3985 7603 3988 7599 3995 7599 4015 7551
      4013 7550 4012 7547 4009 7546 4009 7543
      3984 7510 3963 7558 3969 7552 3969 7553
      3961 7560 3957 7570 3979 7606

FORECASTER:
KLINE

Nearby

Special Weather Statements in Pennsylvania, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.